advertisement
Question
Posted by: 1st Moi | 2008/02/04

Folic Acid 5mg

Hi Doc

I've been using 5mg folic acid for the past month or so. Can it make you constipated?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear 1st Moi
No it should not make you constipated. Are you drinking enough water and eating enough roughage?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement